Volume 19, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Complex hyperbolic geometry of the figure-eight knot

Martin Deraux and Elisha Falbel

Geometry & Topology 19 (2015) 237–293
Abstract

We show that the figure-eight knot complement admits a uniformizable spherical CR structure, ie it occurs as the manifold at infinity of a complex hyperbolic orbifold. The uniformization is unique provided we require the peripheral subgroups to have unipotent holonomy.

Keywords
spherical CR structures, geometric structures on $3$–manifolds, complex hyperbolic geometry
Mathematical Subject Classification 2010
Primary: 32V05, 57M50
Secondary: 22E40
References
Publication
Received: 27 March 2013
Revised: 11 February 2014
Accepted: 1 May 2014
Published: 27 February 2015
Proposed: Walter Neumann
Seconded: Benson Farb, Danny Calegari
Authors
Martin Deraux
Institut Fourier
Université de Grenoble 1
BP 74
Saint Martin d’Hères, Cedex
France
Elisha Falbel
Institut de Mathématiques
Université Pierre et Marie Curie
4 place Jussieu
F-75252 Paris
France